# SDR IPXA2025012221486

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 83,907 hours, 19,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 EXTERNAL DOOR HANDLE ROTATED TO THE EMERGENCY POSITION BY DE-ICE EMPLOYEE. DOOR IS STUCK IN THE PARTIALLY OPENED POSITION. DOOR HANDLE STUCK IN THE EMERGENCY POSITION. RESET L1 DOOR PNEUMATIC SYSTEM IAW AMM 52-11-04-700-801. SERVICED L1 DOOR PNEUMATIC BOTTLE IAW AMM 12-25-04-600-801
